Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 5, 2011Hall County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2011, 8:32 PM EDT for Hall County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2011, 8:32 PM EDT (00:32 UTC)
Expired
Jul 5, 2011, 9:15 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

County Hall County, GA

The radar

The Atlanta radar (KFFC), 119 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1741 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WWUS82 KFFC 060032
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT TUE JUL 5 2011

GAZ023-025-060115-
832 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND 
LIGHTNING IN SOUTHEASTERN HALL AND NORTHERN JACKSON COUNTIES UNTIL 
915 PM EDT...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG THUNDERSTORMS FROM JUST SOUTH OF CHESTNUT 
MOUNTAIN...TO BRASELTON...MOVING NORTH AT 5 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE 
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD 
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND 
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD 
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3429 8362 3425 8355 3404 8359 3406 8370
      3405 8371 3407 8374 3407 8377 3412 8382
      3410 8386 3411 8390 3420 8387 3435 8367
      3435 8366
TIME...MOT...LOC 0029Z 189DEG 5KT 3411 8381 3408 8369

$$



19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 7:56 PM EDT, 36 minutes earlier.

Area forecast discussion, Jul 5, 7:56 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT TUE JUL 5 2011

.PREV DISCUSSION... /ISSUED 327 PM EDT TUE JUL 5 2011/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

WEAK TROUGHINESS ALOFT WILL CONTINUE FOR THE NEXT COUPLE OF DAYS
AS UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST AND GENERAL
TROUGHINESS DOMINATES THE EASTERN THIRD OF THE COUNTRY. MOISTURE
WILL REMAIN PLENTIFUL WITH PW VALUES BETWEEN 1.75-2 INCHES. WITH
THESE FEATURES IN PLACE...SCATTERED MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS WILL CONTINUE. FOR THIS AFTERNOON...CONVECTION
YESTERDAY INCREASED THE CIN ACROSS THE AREA...WITH CAPES AT AFD
TIME GENERALLY BELOW 2000 J/KG. HOWEVER...CAPES ARE INCREASING
ESPECIALLY ACROSS NORTH GEORGIA THIS AFTERNOON. THIS COMBINED WITH
WEAK COLD AIR ADVECTION ALOFT (KFFC 500MB TEMP WAS -7 AT
12Z...KBMX WAS -8 AND KJAN WAS -10) WILL HELP TO INCREASE LAPSE
RATES. MAIN THREATS WILL CONTINUE TO BE LIGHTNING...GUSTY WINDS
AND SMALL HAIL...THOUGH AN ISOLATED SEVERE STORM OR TWO CANNOT BE
RULED OUT. WITH SUCH HIGH PW VALUES AND LITTLE FLOW ALOFT...HEAVY
RAIN WILL ALSO BE A THREAT.

FOR WEDNESDAY...A SURFACE FRONT WILL MOVE THROUGH NEW ENGLAND...
AND THE WEAK SOUTHERN EDGE WILL PUSH INTO THE SOUTHEAST. SHOULD
NOT SEE ANY CHANGES TO TEMP OR DEWPOINTS...BUT IT WILL PROVIDE
ADDITIONAL FOCUS FOR CONVECTION. HAVE CONTINUED HIGH CHANCE TO
LIKELY POPS...ESPECIALLY ACROSS NORTH GEORGIA. VERY LITTLE CHANGE
FOR THURSDAY AS SURFACE WEAKNESS REMAINS...EVEN THOUGH THE MAIN
SYSTEM WILL MOVE OFF THE SOUTHEAST CANADA COAST.

BECAUSE OF THE WIDESPREAD CONVECTION AND RESULTING COLD POOL LAST
NIGHT...LOW TEMPS THIS MORNING WERE COOLER THAN FORECAST. WITHOUT
KNOWING EXACTLY WHERE CONVECTION WILL DEVELOP THIS EVENING...
CONTINUED TO TAKE A BIAS-ADJUSTED BLEND OF MAV AND MET...LEANING
MORE TOWARD THE MET. HIGH TEMPS WEDNESDAY AND THURSDAY SHOULD
HOVER JUST ABOVE CLIMATOLOGY...BUT HEAT INDICES WILL CONTINUE TO
CREEP TOWARD THE 100 DEGREE MARK IN THE METRO AREA AND ABOVE 100
DEGREES ACROSS CENTRAL GEORGIA.

LONG TERM /FRIDAY THROUGH TUESDAY/...

UPPER TROUGH AND SURFACE WEAKNESS REMAIN IN PLACE THROUGH THE
BEGINNING OF THE EXTENDED...THOUGH BOTH THE GFS AND ECMWF SLIDE
THE UPPER RIDGE FURTHER EAST...CENTERING IT OVER THE SOUTHERN
PLAINS BY SUNDAY. MASS FIELDS BEGIN DIVERGING BY THE BEGINNING OF
THE WORK WEEK BUT ENOUGH SIMILARITIES TO LEAD TO SOME CONFIDENCE.
RIDGE WILL DOMINATE ALOFT WITH PLENTIFUL LOW-LEVEL MOISTURE...SO
EXPECT CONTINUED MAINLY DIURNAL POPS WITH INCREASING TEMPS.

TDP

&&

.AVIATION...
00Z UPDATE...
ISOLATED CONVECTION ACROSS THE COUNTY WARNING SHOULD DISSIPATE
SHORTLY AFTER SUNSET WITH THE LOSS OF HEATING. WILL HOLD ON TO
VCTS OR CB MOST SITES UNTIL AROUND 02Z-03Z. EXPECT TO SEE A
REPEAT OF SHOWERS/THUNDERSTORMS WEDNESDAY AFTERNOON...THOUGH
EXPECTING BETTER COVERAGE. OTHERWISE...VFR CONDITIONS DOMINATING
EXCEPT IN AND AROUND CONVECTION. MAY SEE A BRIEF PERIOD OF MVFR
VSBYS DUE TO FOG (10Z-13Z LATE TONIGHT) AROUND MCN AND AHN WHERE
SLIGHTLY BETTER PRECIP COVERAGE OBSERVED THIS EVENING. WEST WINDS
5 TO 10 KTS LOOK GOOD FOR MUCH OF THE TAF PERIOD.

//ATL
CONFIDENCE...00Z UPDATE...
HIGH ON CIGS AND WINDS
MEDIUM ON VSBY
MEDIUM ON THUNDERSTORM DEVELOPMENT WEDNESDAY

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  93  70  93 /  50  60  40  50
ATLANTA         72  90  72  91 /  50  50  40  50
BLAIRSVILLE     63  84  63  87 /  50  60  40  50
CARTERSVILLE    69  88  66  93 /  50  60  40  50
COLUMBUS        73  93  73  94 /  40  40  40  50
GAINESVILLE     71  89  71  91 /  50  60  40  50
MACON           72  94  71  95 /  40  40  40  50
ROME            69  88  67  92 /  50  60  40  50
PEACHTREE CITY  70  91  69  91 /  50  50  40  50
VIDALIA         72  95  74  93 /  30  30  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 5, 12:46 PM EDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT TUE JUL 5 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1246 PM EDT TUE JUL 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS WITH POSSIBLE ISOLATED SEVERE THUNDERSTORMS
EXPECTED THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL
GEORGIA.

.SYNOPSIS...
INCREASED LOW LEVEL MOISTURE...STRONG INSTABILITY...AND
INTERACTIONS WITH UPPER LEVEL DISTURBANCES MAKE THUNDERSTORMS
LIKELY TODAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW THUNDERSTORMS
COULD BE VIGOROUS ENOUGH TO REACH SEVERE CRITERIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM SCATTERED TO NUMEROUS THUNDERSTORMS WILL
BE GUSTY WINDS TO 40 MPH...DIME SIZE HAIL...AND CLOUD TO GROUND
LIGHTNING. ANY STORMS THAT BECOME SEVERE WILL HAVE GUSTY WINDS TO
60 MPH AND QUARTER SIZE HAIL. THE BEST LOCATION FOR SCATTERED TO
NUMEROUS AND POSSIBLY ISOLATED SEVERE THUNDERSTORMS WILL BE ACROSS
NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
INCREASED LOW LEVEL MOISTURE OVER THE REGION AND CAPE VALUES NEAR
3000 J/KG...WILL BE THE MAIN INGREDIENTS NEEDED FOR SCATTERED TO
NUMEROUS WITH POSSIBLY ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THERE ARE A LOT OF OLD BOUNDARIES LEFT OVER FROM
YESTERDAYS THUNDERSTORM ACTIVITY WHICH WILL ACT AS A FOCUSING
MECHANISM FOR AFTERNOON AND EVENING CONVECTIVE DEVELOPMENT TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 5, 7:17 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT TUE JUL 5 2011

GAZ042-060000-
717 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN CARROLL COUNTY
UNTIL 800 PM EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM TEMPLE TO BOWDON...MOVING EAST AT
5 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3368 8522 3370 8515 3369 8511 3372 8506
      3381 8504 3378 8490 3368 8490 3346 8516
      3346 8531 3358 8533
TIME...MOT...LOC 2316Z 269DEG 4KT 3378 8500 3363 8516
          3352 8529

19
Special weather statement, Jul 5, 7:26 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT TUE JUL 5 2011

GAZ034-035-060000-
726 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN SOUTHERN BARROW
AND EXTREME SOUTHEASTERN GWINNETT COUNTIES UNTIL 800 PM EDT...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
ALONG THE BARROW...GWINNETT COUNTY LINE...BETWEEN HARBIN AND
BETHLEHEM...MOVING SOUTH AT 5 MPH. THIS THUNDERSTORM WILL AFFECT
FORT YARGO STATE PARK.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3401 8369 3391 8364 3391 8368 3390 8373
      3390 8374 3389 8376 3391 8377 3393 8380
      3386 8388 3397 8390
TIME...MOT...LOC 2325Z 347DEG 3KT 3394 8377

19
Special weather statement, Jul 5, 7:34 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT TUE JUL 5 2011

GAZ041-060000-
734 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN SOUTHERN
HARALSON COUNTY UNTIL 800 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BREMEN...MOVING NORTHEAST AT 5 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3391 8511 3390 8506 3388 8504 3372 8506
      3369 8511 3370 8515 3367 8523 3374 8530
TIME...MOT...LOC 2334Z 232DEG 3KT 3373 8515
Special weather statement, Jul 5, 7:39 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT TUE JUL 5 2011

GAZ034-045-060015-
739 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH IN DEKALB AND WESTERN GWINNETT
COUNTIES UNTIL 815 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF CLARKSTON...MOVING NORTHEAST AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST NORTHEAST OF
TUCKER ALONG THE DEKALB...GWINNETT COUNTY LINE...ALSO MOVING
NORTHEAST AT 10 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

DOPPLER RADAR INDICATES WIND GUSTS OF 40 TO 45 MPH POSSIBLE WITH
THESE THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES
AND IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.

&&

LAT...LON 3383 8392 3374 8404 3370 8421 3383 8432
      3397 8412
TIME...MOT...LOC 2338Z 228DEG 8KT 3379 8421

19
Local storm report, Jul 5, 7:49 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             AVONDALE ESTATES        33.77N 84.26W
07/05/2011  E0.75 INCH       DEKALB             GA   PUBLIC

&&

TDP
Special weather statement, Jul 5, 8:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT TUE JUL 5 2011

GAZ023-025-060115-
832 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN SOUTHEASTERN HALL AND NORTHERN JACKSON COUNTIES UNTIL
915 PM EDT...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM JUST SOUTH OF CHESTNUT
MOUNTAIN...TO BRASELTON...MOVING NORTH AT 5 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3429 8362 3425 8355 3404 8359 3406 8370
      3405 8371 3407 8374 3407 8377 3412 8382
      3410 8386 3411 8390 3420 8387 3435 8367
      3435 8366
TIME...MOT...LOC 0029Z 189DEG 5KT 3411 8381 3408 8369

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:43 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jul 5, 8:55 PM EDTSevere Thunderstorm WarningFFCGwinnett41 min
Jul 5, 9:03 PM EDTSpecial Weather StatementFFCPolk27 min
Jul 5, 10:32 PM EDTSpecial Weather StatementFFCDouglas, Paulding28 min
Jul 5, 11:02 PM EDTSpecial Weather StatementFFCCobb43 min
Jul 6, 1:30 PM EDTSpecial Weather StatementFFCNewton, Rockdale45 min
Jul 6, 2:03 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jul 6, 3:24 PM EDTSpecial Weather StatementFFCHouston, Peach36 min
Jul 6, 3:44 PM EDTSpecial Weather StatementFFCWalker31 min
Jul 6, 3:47 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 6, 4:42 PM EDTSpecial Weather StatementFFCLaurens48 min
Jul 6, 5:24 PM EDTSpecial Weather StatementFFCMontgomery, Toombs51 min
Jul 6, 5:32 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 6, 6:12 PM EDTSpecial Weather StatementFFCCandler33 min
Jul 6, 7:59 PM EDTSpecial Weather StatementFFCPutnam31 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.